# SDR AALA20021222

- Difficulty date: August 25, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE LIGHTING ASSEMBLY AT FORWARD GALLEY L1 DOOR BROKEN.  REPLACED EMERGENCY ESCAPE LIGHTING ASSEMBLY AT FORWARD GALLEY L1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
